International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 41, Pages 2583-2586

On some center-like subsets of groups

Abraham A. Klein1 and Howard E. Bell2

1Sackler Faculty of Exact Sciences, School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, Israel
2Department of Mathematics, Brock University, Ontario, St. Catharines L2S 3A1, Canada

Received 1 March 2003

Copyright © 2003 Abraham A. Klein and Howard E. Bell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the properties of certain center-like subsets of groups, which are obtained by localizing setwise commutativity conditions.